# SDR QMLA2022080520049

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N628MC
- Make and model: Pilats PC12
- Aircraft serial: 516
- Aircraft time: 12,658 hours, 14,278 cycles
- Engine: Pwa PT6*
- Engine time: 6,596 hours, 6,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 9733024211
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WARNING LIGHT ILLUMINATED ON DESCENT IN KMSY PASSING THROUGH 11,000 FT. THE CREW WAS INSTRUCTED TO FASTEN SEATBELTS. THE QRH PROCEDURE WAS FOLLOWED. THE DOOR WAS FLUSH, SECURE AND PRESSURIZATION WAS NOT LOST. AN INFLIGHT EMERGENCY WAS DECLARED AS A PRECAUTION. THE WARNING LIGHT WENT OUT AS WE DESCENDED THOUGH 6000 FEET. THE AIRCRAFT WAS LANDED WITHOUT INCIDENT. POSTFLIGHT INSPECTION OF THE CARGO DOOR FOUND IT TO BE SECURE.  -  MECHANIC - PERFORMED THE DOOR WARNING ADJUSTMENT / TEST PER PILATUS PC-12 AMM 12-A-52-70-00-00A-903A-A, FOUND SWITCH SPRING ROLLER AND LOCKING LEVER WERE WITHIN ADJUSTMENT AND MAKING CONTACT. GAPS WERE IN THE PROPER RANGE WHEN LEVER WAS ACTUATED TO THE POINT OF THE LIGHT COMING ON ON THE CAWS, DID FIND A GAP BETWEEN THE DOOR STRUCTURE AND THE LOCKING LEVER ADJUSTMENT SCREW (OUT OF ADJUSTMENT). ADJUSTED THE LOCKING LEVER ADJUSTMENT SCREW TO THE PROPER POSITION TO THE DOOR STRUCTURE AND RETESTED. NO DEFECTS FOUND.
